# SDR SWIA201023756

- Difficulty date: February 26, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 20,738 hours, 17,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CABIN FLOOR ELECTROLUMINESCENT STRIP INOP.  (FLT 5957)  REPLACED NR 1 EMERGENCY LIGHT INVERTER.
